# SDR 08FDEA04801

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 640834219
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE RIB LWR CHORD IS CRACKED IS CRACKED FSS 119, 4 INCHES-18 INCHES FROM SPAR VERIFIED MATERIAL ID FOR REPAIR ANGLE AND FILLER.  CUT OUT DAMAGE.  FABRICATED REPAIR ANGLE AND FILLER.  LOCATED, DRILLED AND TRIMMED REPAIR ANGLE.  HEAT TREATED REPAIR ANGLE.  TREATED AND PRIMED REPAIR ANGLE AND FILLER.  INSTALLED FILLER, REPAIR ANGLE AND RELATED PARTS, REF SRM 51-30-2, DWG 64-08342-19, REF SRM 51-  10-1 PG 1, REF SRM 51-40-3 PG 3-13 REF MM 51-20-151-7 PG1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
